# SDR MASA200700805

- Difficulty date: November 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 26,984 hours, 25,953 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 55680
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 13,597 hours, 14,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7150 COD - PILOT REPORTED A RAPID DEPRESSURIZATION WITH O2 MASK DROP IN FLIGHT.  REPLACED THE CABIN PRESSURE CONTROLLER
